# SDR DALA2020111903791

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 49,750 hours, 34,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT SIGNS ARE INOPERATIVE AT LOCATION 606.  MAINTENANCE FOUND THE POWER SUPPLY AND BATTERY AT LOCATION 606 TO BE BAD.  REPLACED SAME, PER B717 AMM 33-51.  OK FOR SERVICE.
